# SDR GTIA2024062038185

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 28,855 hours, 12,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 27100
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 1,305 hours, 611 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 256551-01-1 FOUND FWD MEGAPHONE SIREN INOP-R/R FWD MEGAPHONE PER CMM 25-60-01. OPS TEST OK
